# SDR 96ZZZX2701

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N799SC
- Make and model: Lear 60LEAR
- Aircraft serial: 067
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 6000100287
- Condition: Chafed
- Location: Hyd Sys
- Part time: 80 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERNAL HYD CART PRESSURE LINE BETWEEN THE QUICK DISCONNECT AND THE HYD SYSTEM WAS FOUND CHAFING ON THE RT HYD ACCUMULATOR.  A LEAK HERE WOULD CAUSE TOTAL LOSS OF FLUID.  DAMAGE WAS ALSO FOUND AT THE UPPER B-NUT FERRULE AREA.  DEPTH (APPROXIMATE) OF CHAFE - 0.008 INCH.  DEPTH (APPROXIMATE) OF B-NUT AREA TOOL DAMAGE - 0.005 INCH.
